“Alireza Abdollahi”

Tel:  (+98)(311) 7932309
Fax:  (+98)(311) 7932308
Email: 

IPM Positions

Senior Associate Researcher, School of Mathematics - Isfahan Branch
(2010 - 2019
(till March 20, 2019 in Isfahan branch))

Non IPM Affiliations

Professor of University of Isfahan

Related Papers

1. A. Abdollahi and M. Soleimani Malekan
Commuting probability of compact groups
Bull. Aust. Math. Soc. (2021), DOI: 10.1017/S0004972721000472  [abstract]
2. M. Soleimani Malekan, A. Abdollahi and M. Ebrahimi
Compact groups with many elements of bounded order
J. Group Theory 23 (2020), 991-998  [abstract]
3. A. Abdollahi (Joint with B. Daoud, M. Farrokhi D. G., and Y. Guerboussa)
Groups of prime generalized exponent
Internat. J. Algebra Comput. (2017), DOI: 10.1142/S0218196717500400  [abstract]
4. A. Abdollahi (Joint with Z. Taheri)
Zero divisors and units with small supports in group algebras of torsion-free groups
Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1344688  [abstract]
5. A. Abdollahi (Joint with M. Guedri and Y. Guerboussa)
Non-triviality of Tate cohomology for certain classes of finite p-groups
Comm. Algebra (2017), DOI: 10.1080/00927872.2017.1298773  [abstract]
6. A. Abdollahi (Joint with R. Woodroofe and G. Zaimi)
Frankl's conjecture for subgroup lattices
Electron. J. Combin. 24 (2017), #P3.25  [abstract]
7. A. Abdollahi (Joint with M. Ahmadi, and S. M. Ghoraishi)
Finite p-groups with the least number of outer p-automorphisms
J. Algebra Appl. 16 (2017), # 12 Pages  [abstract]
8. A. Abdollahi and M. Ghoraishi
On noninner automorphisms of 2-generator finite p-groups
Comm. Algebra (2016), DOI: 10.1080/00927872.2016.1243247  [abstract]
9. A. Abdollahi and M. Jazaeri (Joint with E. R. van Dam)
Distance-regular graphs with least eigenvalue-2
Des. Codes Cryptogr. (2016), DOI: 10.1007/s10623-016-0209-4  [abstract]
10. A. Abdollahi (Joint with Sh. Janbaz and M. Jazaeri)
Groups all of whose undirected cayley graphs are determined by their spectra
J. Algebra Appl. 15 (2016), # 15 Pages  [abstract]
11. A. Abdollahi (Joint with H. Mousavi)
Finite nilpotent groups whose cyclic subgroups are TI-subgroups
Bull. Malaysian Math. Soc. (2015), DOI: 10.1007/s40840-015-0151-z  [abstract]
12. A . Abdollahi (Joint with M. Zallaghi)
Character sums for Cayley graphs
Comm. Algebra 43 (2015), 5159-5167  [abstract]
13. A. Abdollahi and M.R . Oboudi (Joint with Sh. Janbaz)
Distance between spectra of graphs
Linear Algebra Appl. 466 (2015), 401-408  [abstract]
14. A. Abdollahi
Non-solvable groups generated by involutions in which every involution is left 2-Engel
J. Group Theory 18 (2015), 111-114  [abstract]
15. A. Abdollahi and M. R. Oboudi (Joint with Sh. Janbaz)
Cospectrality measures of graphs with at most six vertices
Journal of Algebraic Structures and their Applications 1 (2014), 57-67  [abstract]
16. A. Abdollahi (Joint with Sh. Janbaz)
Connected graphs cospectral with a friendship graph
Transactions on Combinatorics 3 (2014), 17-20  [abstract]
17. A. Abdollahi and M. R. Oboudi
Cospectrality of graphs
Linear Algebra Appl. 451 (2014), 169-181  [abstract]
18. A. Abdollahi and S.M. Ghoraishi (Joint with Y. Guerboussa, M. Reguiat and B. Wilkens)
Noninner automorphisms of order p for finite p-groups of coclass 2
J. Group Theory 17 (2014), 267-272  [abstract]
19. A. Abdollahi (joint with M. Jazaeri)
Groups all of whose undirected Cayley graphs are integral
European J. Combin. 38 (2014), 102-109  [abstract]
20. A. Abdollahi and S. M. Ghoraishi
p-Groups for which each outer p-automorphism centralizes only p elements
Glasnik Matematicki 49 (2014), 119-122  [abstract]
21. A. Abdollahi and M. R. Oboudi (joint with S. Janbaz)
Graphs cospectral with a friendship graph or its complement
Transactions on Combinatorics 2 (2013), 37-52  [abstract]
22. A. Abdollahi and S. M. Ghoraishi
Noninner automprphisms of finite p-groups leaving the center elementwise fixed
International Journal of Group Theory 2 (2013), 17-20  [abstract]
23. A. Abdollahi (Joint with M. Jazaeri)
On groups admitting no integral Cayley graphs besides complete multipartite graphs
Appl. Anal.Discrete Math. 7 (2013), 119-128  [abstract]
24. A. Abdollahi and S. Akbari (Joint with H. Dorbidi and H. Shahverdi)
Commutativity pattern of finite non-abelian p-groups determine their orders
Comm. Algebra 41 (2013), 451-461  [abstract]
25. A. Abdollahi
Determinants of adjacency matrices of graphs
Transactions on Combinatorics 1 (2012), 9-16  [abstract]
26. A. Abdollahi (Joint with H. Shahverdi)
Characterization of the alternating group by its non-commuting graph
J. Algebra 357 (2012), 203-207  [abstract]
27. A. Abdollahi (Joint with R. Brandl and A. Tortora)
Groups generated by a finite Engel set
J. Algebra 347 (2011), 53-59  [abstract]
28. A. Abdollahi (Joint with F. G. Russo)
On a problem of P. Hall for Engel words
Archiv der Mathematik 97 (2011), 407-412  [abstract]
29. A. Abdollahi
Cohomologically trivial modules over finite groups of prime power order
J. Algebra 342 (2011), 154-160  [abstract]
30. A. Abdollahi
Powerful p-groups have non-inner automorphisms of order p and some cohomology
J. Algebra 323 (2010), 779-789  [abstract]
31. A. Abdollahi (Joint with A. Tavakoli)
A note on centerality in infinite groups
Southeast Asian Bull. Math. 33 (2009), 207-208  [abstract]
32. A. Abdollahi (Joint with A. Mohammadi Hassanabadi)
Non-cyclic graph associated with a group
J. Algebra Appl. 8 (2009), 243-257  [abstract]
33. A. Abdollahi (Joint with A. Faghihi and M. Hassanabadi)
3-generator groups whose elements commute with their endomorphic images are abelian
Comm. Algebra 36 (2008), 3783-3791  [abstract]
34. A. Abdollahi (Joint with S. M. Jafarian Amiri)
Minimal coverings of completely reducible groups
Publ. Math. Debrecen 72 (2008), 167-172  [abstract]
35. A. Abdollahi
Engel graph associated with a group
J. Algebra 318 (2007), 680-691  [abstract]
36. A. Abdollahi
Finite p-groups of class 2 have noninner automorphism of order p
J. Algebra 312 (2007), 876-879  [abstract]
37. A. Abdollahi (Joint with S. M. Jafarian Amiri and A. Mohammadi Hassanabadi)
Groups with specific number of centralizers
Houston J. Math. 33 (2007), 43-57  [abstract]
38. A. Abdollahi (joint with M. J. Ataei, S.M . Jafarian Amiri and A. Mohammadi Hassanabadi )
Groups with a maximal irredundant 6-cover
Comm. Algebra 33 (2005), 3225-3238  [abstract]
39. A. Abdollahi
Certain locally nilpotent varieties of groups
Bull. Aust. Math. Soc. 67 (2003), 115-119  [abstract]
40. A. Abdollahi (joint with A. Mohammadi Hassanabadi)
A permutability problem in infinite groups and Ramsey's theorem
Bull. Aust. Math. Soc. 64 (2001), 27-31  [abstract]
[Back]   
scroll left or right